# SDR REXA2012081101255

- Difficulty date: August 11, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 23,036 hours, 19,925 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FLIGHT ATTENDANT BATTERY IN FLASHLIGHT IAW AMM 25-61-00.  OPS CHECKED GOOD.
